MathSciNet Relay Station
MathSciNet bibliographic data
MR1394784 12D05 (26C05)
Lazov, Petar R. A criterion for polynomial decomposition. Mat. Bilten 45 (1995), no. 19, 43–52.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement